Title

A Note on Sargan Densities

Publication Type

Journal Article

Publication Date

1996

Abstract

This note reexamines the general class of Sargan densities analyzed by Goldfeld and Quandt (1981), Kafei and Schmidt (1985), and others in the context of approximating normal densities in certain econometric models. It suggests a third-order Sargan density which complies with the Goldfeld and Quandt criteria, is unimodal, and is the best approximation to the normal for orders less than or equal to 3. Some errors in Goldfeld and Quandt paper are corrected.

Discipline

Economics

Research Areas

Econometrics

Publication

Journal of Econometrics

Volume

34

Issue

1-2

First Page

282

Last Page

290

ISSN

0304-4076

Identifier

10.1016/0304-4076(94)01705-0

Publisher

Elsevier

Additional URL

http://dx.doi.org/10.1016/0304-4076(94)01705-0

This document is currently not available here.

Share

COinS